Join the 'Tongue' group to help and get support from people like you.
We found 274 questions associated with the 'Tongue' topic.
Posted 24 Jul 2012 by • 5 answers
I saw a specialist and he told me I have plaque on my tongue .I was treated for thrush but it didn't go away (family doctor).and he sent me to an Infection Specialist who said it was Plaque.I use Biotene right now.I scrape my tongue with a special scraper.I brush at least 3x a day.
Posted 24 Apr 2014 by • 6 answers
9 months before i had this type of pain and disapears in 20 days. but at the time of 20 days i cried a lot. i never slept. that time i was working abroad and there i was affraid to take doctor checkup. but when i returned home and consulted the doctor, he said it may be b'coz of cold. now i ...
Posted 5 Sep 2013 by • 63 answers
... without treatment? I had a benign cyst removed from my throat 7 years ago and this triggered my burning tongue syndrome. What hell! I've been to countless dentists, ENTS, oral surgeons, GPs and NONE of them know what to do. I've had my teeth ground-down, capped and night guarded, all ...
I had strep throat and was prescribed one (1) 500mg of Amoxicillin every 8 hours for ten (10) days.?
Posted 29 May 2014 by • 1 answer
... Now my tongue is sore and white:should I discontinue the Amoxicillin or decrease the dosage? I have been taking it for five days already. I know I am to take it until all is finished; so what should I do in this case?
Posted 24 Jun 2012 by • 2 answers
I've never done that before and was wondering would it be good or bad to take another dose? It's been over 4 hours and I feel like I'm in withdrawl now. My insides feel a little weird like I might have to go #3. I'm on subaxone for pain management, the firm I go to has at least ...
Posted 23 Jun 2014 by • 3 answers
Anyone have answer to how to get mouth flora back to normal? Is it the gut? Yeast? Now I am eating raw garlic to help with the symptoms.
Posted 9 Apr 2013 by • 4 answers
My pharmacist told me the price (without insurance) was $87.50! I nearly swallowed my tongue! That is outrageous! And the only insurance I have is Medicare and a supplement. If they don't pay, I will have to skip the colonoscopy. I am on a very fixed income. What have some of you had to pay ...
Posted 6 days ago by • 0 answers
I'm getting cramping chills an diarrhea on an off its now 2an hlf hrs I've been having cramping an no blood why?
Posted 22 Dec 2017 by • 0 answers
For a while now I have been awakened at night with a terrible pain in my tongue. Upon awakening, it almost feels like I am frozen with the pain. At times I can't move my tongue and it might even quiver. After the pain goes away I am fine and go back to sleep but in the morning notice a sore on ...
Posted 4 Dec 2017 by • 1 answer
Hello, I believe I am allergic to Tramadol and/or celebrex (I started both of these new at the same time. I experienced difficulty breathing, itching, and I felt like my throat and tongue were swelling. I'm wondering what other medications I should avoid, and cannot find any information. I ...
Posted 28 Nov 2017 by • 0 answers
... tingles and burns if I eat anything remotely spicy . The worst of it is my taste is almost gone, has anyone else experienced this ? I don't think I could cope if my taste didn't return !!! Help !!!
I'm having a problem when I take the topiramate and drink soda or carbonated drinks, it almost feels
Posted 28 Nov 2017 by • 1 answer
... like my tongue is burning, does anyone else have this problem?
Posted 31 Jul 2012 • 12 answers
I awaken in the middle of the night with my tongue glued to the roof of my mouth. I know how incredibly disgusting that sounds, but it feels as if I've eaten school glue! (My breath must be really sweet and probably smells of roses) This is not a huge problem, just annoying, and the benefits ...
Posted 8 Nov 2017 by • 1 answer
I suffer from chronic depression and anxiety. I took amitriptyline 200mg for over 25 years, but I still suffered with GAD. I think the doctors over the years have tried almost every SSRI that was on the market and I have had side effects from each one of them. I took Klonopin for ten years. My GP ...
Posted 15 Nov 2017 by • 0 answers
I am taking Minaxen for acne for the last 6 months. For a week now, every time I take the pill it causes me retch and feel the inner part (powder) in my nose and on my tongue. Also, when this happens I cough. Has this happen to anyone else?